Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 71, NWS Pittsburgh, PA

July 24, 20164 counties in Pennsylvania

NWS Pittsburgh, PA issued this severe thunderstorm warning at Jul 24, 2016, 4:59 PM EDT for 4 counties in Pennsylvania. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 24, 2016, 4:59 PM EDT (20:59 UTC)
Expired
Jul 24, 2016, 5:45 PM EDT
In force
46 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Armstrong County, PA, Indiana County, PA, Jefferson County, PA, Westmoreland County, PA

The radar

The State College radar (KCCX), 92 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 24, 5:25 PM EDTTSTM WND DMG1 Ese Manor, PANUMEROUS TREES DOWN THROUGHOUT INDIANA COUNTY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 9.0 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2016-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2016-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2153 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

210 
WUUS51 KPBZ 242059
SVRPBZ
PAC005-063-065-129-242145-
/O.NEW.KPBZ.SV.W.0071.160724T2059Z-160724T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
459 PM EDT SUN JUL 24 2016

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  INDIANA COUNTY IN WEST CENTRAL PENNSYLVANIA...
  SOUTH CENTRAL JEFFERSON COUNTY IN WEST CENTRAL PENNSYLVANIA...
  SOUTHEASTERN ARMSTRONG COUNTY IN WEST CENTRAL PENNSYLVANIA...
  NORTHEASTERN WESTMORELAND COUNTY IN SOUTHWESTERN PENNSYLVANIA...

* UNTIL 545 PM EDT

* AT 459 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 8 MILES SOUTH OF NEW BETHLEHEM TO 12 MILES NORTHWEST
  OF INDIANA TO 7 MILES EAST OF APOLLO...MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO TREES AND POWER LINES...RESULTING IN
           SOME POWER OUTAGES. 

* LOCATIONS IMPACTED INCLUDE...
  INDIANA...HOMER CITY...BLACK LICK...CLYMER...RURAL VALLEY...
  WEST LEBANON...DAYTON...CHEVY CHASE HEIGHTS...ROSSITER...ERNEST...
  MARION CENTER...VINTONDALE...CHERRY TREE...ELDERTON...CREEKSIDE...
  PLUMVILLE...GLEN CAMPBELL...SHELOCTA...ARMAGH AND ATWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PLEASE REPORT SEVERE WEATHER BY CALLING 4 1 2...2 6 2...1 9 8 8...
POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

&&

LAT...LON 4072 7880 4072 7881 4052 7890 4040 7897
      4042 7901 4042 7903 4053 7945 4078 7934
      4091 7936 4091 7881
TIME...MOT...LOC 2059Z 286DEG 29KT 4088 7932 4077 7928 4055 7943 

HAIL...<.75IN
WIND...60MPH
 
$$

24
3 follow-up statements
633 
WWUS51 KPBZ 242122
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
522 PM EDT SUN JUL 24 2016

PAC005-242132-
/O.CAN.KPBZ.SV.W.0071.000000T0000Z-160724T2145Z/
ARMSTRONG PA-
522 PM EDT SUN JUL 24 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ARMSTRONG COUNTY
IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.

LAT...LON 4072 7880 4072 7881 4054 7889 4040 7897
      4042 7901 4053 7945 4077 7922 4085 7921
      4091 7881
TIME...MOT...LOC 2122Z 286DEG 29KT 4084 7911 4073 7908 4051 7923 

$$

PAC063-065-129-242145-
/O.CON.KPBZ.SV.W.0071.000000T0000Z-160724T2145Z/
INDIANA PA-JEFFERSON PA-WESTMORELAND PA-
522 PM EDT SUN JUL 24 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR INDIANA...SOUTHEASTERN JEFFERSON AND NORTHEASTERN WESTMORELAND
COUNTIES...

AT 522 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES SOUTHWEST OF PUNXSUTAWNEY TO 8 MILES
NORTHEAST OF INDIANA TO NEAR BLACK LICK...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO TREES AND POWER LINES...RESULTING IN SOME 
         POWER OUTAGES. 

LOCATIONS IMPACTED INCLUDE...
INDIANA...HOMER CITY...BLACK LICK...CLYMER...WEST LEBANON...
CHEVY CHASE HEIGHTS...ROSSITER...ERNEST...MARION CENTER...
VINTONDALE...CHERRY TREE...CREEKSIDE...PLUMVILLE...GLEN CAMPBELL...
SHELOCTA...ARMAGH...JACKSONVILLE...DIXONVILLE...
LUCERNE MINES AND COMMODORE.

PLEASE REPORT SEVERE WEATHER BY CALLING 4 1 2...2 6 2...1 9 8 8...
POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4072 7880 4072 7881 4054 7889 4040 7897
      4042 7901 4053 7945 4077 7922 4085 7921
      4091 7881
TIME...MOT...LOC 2122Z 286DEG 29KT 4084 7911 4073 7908 4051 7923 

HAIL...<.75IN
WIND...60MPH
 
$$

24
150 
WWUS51 KPBZ 242134
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
534 PM EDT SUN JUL 24 2016

PAC063-065-129-242145-
/O.CON.KPBZ.SV.W.0071.000000T0000Z-160724T2145Z/
INDIANA PA-JEFFERSON PA-WESTMORELAND PA-
534 PM EDT SUN JUL 24 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR EASTERN INDIANA...SOUTHEASTERN JEFFERSON AND NORTHEASTERN
WESTMORELAND COUNTIES...

AT 534 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTH OF PUNXSUTAWNEY TO 10 MILES WEST OF
NORTHERN CAMBRIA TO NEAR BLACK LICK...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO TREES AND POWER LINES...RESULTING IN SOME 
         POWER OUTAGES. 

LOCATIONS IMPACTED INCLUDE...
INDIANA...HOMER CITY...BLACK LICK...CLYMER...CHEVY CHASE HEIGHTS...
ROSSITER...VINTONDALE...CHERRY TREE...GLEN CAMPBELL...ARMAGH...
DIXONVILLE...LUCERNE MINES...COMMODORE...
BRUSH VLY AND YELLOW CREEK STATE PARK.

PLEASE REPORT SEVERE WEATHER BY CALLING 4 1 2...2 6 2...1 9 8 8...
POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4072 7880 4072 7881 4054 7889 4040 7897
      4042 7901 4049 7930 4073 7904 4088 7903
      4091 7881
TIME...MOT...LOC 2134Z 286DEG 29KT 4082 7900 4071 7897 4049 7912 

HAIL...<.75IN
WIND...60MPH
 
$$

24
617 
WWUS51 KPBZ 242140
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
540 PM EDT SUN JUL 24 2016

PAC063-065-129-242150-
/O.EXP.KPBZ.SV.W.0071.000000T0000Z-160724T2145Z/
INDIANA PA-JEFFERSON PA-WESTMORELAND PA-
540 PM EDT SUN JUL 24 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN INDIANA...SOUTHEASTERN
JEFFERSON AND NORTHEASTERN WESTMORELAND COUNTIES WILL EXPIRE AT 545
PM EDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY
WINDS ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
PITTSBURGH.

LAT...LON 4072 7880 4072 7881 4054 7889 4040 7897
      4042 7901 4049 7930 4073 7904 4088 7903
      4091 7881
TIME...MOT...LOC 2137Z 286DEG 29KT 4082 7900 4071 7897 4049 7912 

$$

24

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 1:58 PM EDT, 3 hours 1 minute earlier.

Area forecast discussion, Jul 24, 1:58 PM EDT, 3 hours 1 minute before
Area Forecast Discussion
National Weather Service Pittsburgh PA
158 PM EDT SUN JUL 24 2016

.SYNOPSIS...
A muggy night as the mercury only falls back to around 70. A cold
front in name only passes Monday afternoon bringing the chance of
a downpour. Dry for mid week, however above normal temperatures
are forecast to continue. Another cold front will cross in the
late Thursday - Friday time frame.

&&

.NEAR TERM /THROUGH MONDAY/...
MCV has held together through the morning hours over northern Ohio
and continues to move east. It will encounter more stable air over
northwestern PA given the presence of lower surface dewpoints.
Development on the southeastern flank is what we will be
monitoring for the afternoon and evening hours. A line of showers
and storms is still expected to move through areas along and north
of I-76, lower confidence in locations over eastern OH, northern
WV, and western MD. Given the freezing level is around 15kft. Wet
microbursts are the primary threat along with downpours as PWATS
surge above two inches this afternoon. Thankfully it does not
appear training will be an issue, so urban flooding is the mode
we are anticipating.

With the line of showers and storms out of the area by 0Z, look
for quiet but muggy conditions with overnight lows around 70.

A cold front will cross the region Monday afternoon on the
periphery of the mid level anticyclone. This will end the short
heat wave across the area as clouds and timing of the showers
should hold temps in the 80s. Much the case today, ample energy
to tap for storms, especially when morning cap erodes. Best
chance for any severe storm will be south of DUJ to PIT to ZZV
line at this juncture. Wet microbursts are possible given a water
loaded sounding. PWATS north of two inches once again support
brief heavy rain. As for a flash flooding threat, the jury is
still out given storms will be moving and training does not appear
to be an issue. The best timing for storms will be late morning to
midday hours in Ohio and mid to late afternoon for PA/WV/MD.

Temps were constructed using the Bias-Corrected Raw Blend given
recent performance.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/...
The baroclinic zone will be east of the region Monday night. In
its wake lower dewpoints will return, however daytime highs will
remain above normal with widespread mid and upper 80s forecast.
Any residual fog from the previous day rain will scour out by
late Tuesday morning. Dry weather takes command through the
balance of the short term. Zonal flow aloft and a area of high
pressure traversing through the Great Lakes are the culprits for
the stretch of zero precip days. H8 temps slowly increase 1-2C
during this period so for the most part daytime highs will be
mirrors of each other.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
Highlights:
- Continued above normal temperatures
- Best shot at rain arrives Thursday night into Friday

Overall no real change to synoptic pattern for much of the week
as a broad H5 anticyclone dominates the southern 2/3rds of the
CONUS. Our mid level height values will fall a few decameters,
but not enough to usher in temps where they should be for this
time of year. Based on H8 temps progs...do not see a stretch of
90F+ weather like this weekend. However, would not be surprised
for eastern Ohio to be right around 90F for daytime highs most of
the week.

Baroclinic zone that crosses Monday night weakens and washes out
over the central Appalachians Tuesday as flow become parallel to
the boundary and it encounters increased subsidence. In its
wake, slightly cooler weather than what we have experienced
takes hold for mid week. By weeks end, another shortwave trough
traverses the region sweeping a cold front through. Timing
differences reside with ECMWF and GEFS, but ECMWF keeps the
recent summer trend going of shortwaves passing outside peak
heating hours. GFS opts for a Friday afternoon passage. Either
way, the next shot of widespread precipitation appears to be
Thursday night into Friday. Zonal flow re-establishes for the
weekend with temperatures near the climo average of lower to mid
80s.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
MCV will slide along a lifting warm front and instability axis
through the afternoon. Will continue to carry the VCTS mention at
all terminals through the afternoon as this system and any
additional convection slides across the upper Ohio valley. Have
added TEMPO groups where the highest confidence in thunder and
brief restrictions will occur. With plenty of instability but
little shear, some stronger storms may develop which could lead to
wind gusts approaching 40kts+. Will not emphasize this at any
terminal for now.

Latest hi res model guidance has the thunderstorm complex east of
the region by 00z. Behind it, some MVFR cigs or vsbys may be
possible. With greater confidence in restrctions north, will keep
mention at KFKL and KDUJ.

.OUTLOOK /MONDAY THROUGH THURSDAY/...
Restrictions will be possible Monday with the approach and
passage of a weak cold front.

&&

.CLIMATE...
Hot temperatures across the region today may approach record
levels at some sites. Here are a few selected records and
forecasts...

Site                       Forecast      Record      Year
Pittsburgh Int'l Airport      94           98        1934
New Philadelphia              97           94        1999
Morgantown                    95           93        1987
Zanesville                    96           95        1999

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...None.
OH...Heat Advisory until 8 PM EDT this evening FOR OHZ039>041-
     048>050-057>059-068-069.
PA...Heat Advisory until 8 PM EDT this evening FOR PAZ020-021-029-
     031-073-075.
WV...Heat Advisory until 8 PM EDT this evening FOR WVZ001>004-012-
     021-509.

&&

synopsis...98
near term...98
short term...98
long term...98
aviation...34
climate...fries
Hazardous weather outlook, Jul 24, 1:50 AM EDT, 15 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
150 AM EDT SUN JUL 24 2016

MDZ001-PAZ007>009-013>016-022-023-074-076-WVZ510>514-250600-
GARRETT-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON-
ARMSTRONG-INDIANA-WESTMORELAND RIDGES-FAYETTE RIDGES-
RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-PRESTON-
EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER-
150 AM EDT SUN JUL 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL
PENNSYLVANIA...WESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ039>041-048>050-057>059-068-069-PAZ020-021-029-031-073-075-
WVZ001>004-012-021-509-250600-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON-MUSKINGUM-
GUERNSEY-BELMONT-NOBLE-MONROE-BEAVER-ALLEGHENY-WASHINGTON-GREENE-
WESTMORELAND-FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-
MONONGALIA-
150 AM EDT SUN JUL 24 2016

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...SOUTHWEST
PENNSYLVANIA...WESTERN PENNSYLVANIA...NORTHERN WEST VIRGINIA AND
NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

HOT AND HUMID CONDITIONS WILL CONTINUE ON MONDAY. HEAT INDEX
VALUES MAY AGAIN APPROACH 100 DEGREES AND ADDITIONAL HEAT
ADVISORIES MAY BE REQUIRED IN SOME LOCATIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 24, 2:42 PM EDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
242 PM EDT SUN JUL 24 2016

OHZ040-041-241915-
COLUMBIANA-CARROLL-
242 PM EDT SUN JUL 24 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN COLUMBIANA AND
NORTHERN CARROLL COUNTIES...

AT 242 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
WAYNESBURG...OR 10 MILES SOUTHEAST OF CANTON...MOVING SOUTHEAST AT
25 MPH.

WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CARROLLTON...MINERVA...AUGUSTA...MALVERN...SUMMITVILLE...
MECHANICSTOWN...HARLEM SPRINGS AND EAST ROCHESTER.

LAT...LON 4072 8124 4072 8120 4073 8120 4073 8109
      4077 8109 4071 8083 4050 8098 4067 8124
TIME...MOT...LOC 1842Z 293DEG 21KT 4073 8121

34
Local storm report, Jul 24, 4:03 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
403 PM EDT SUN JUL 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND DMG     ELLWOOD CITY            40.86N  80.29W
07/24/2016                   LAWRENCE           PA   911 CALL CENTER

            NUMEROUS TREES AND UTILITY POLES DOWN NEAR ELWOOD.

0320 PM     TSTM WND DMG     PLAIN GROVE             41.05N  80.15W
07/24/2016                   LAWRENCE           PA   911 CALL CENTER

            NUMEROUS TREES AND UTILITY POLES DOWN IN NORTHERN
            LAWRENCE COUNTY

&&

EVENT NUMBER PBZ1601679
EVENT NUMBER PBZ1601680

WIXTROM
Local storm report, Jul 24, 4:27 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
427 PM EDT SUN JUL 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND DMG     CRANBERRY TWP           40.68N  80.10W
07/24/2016                   BUTLER             PA   911 CALL CENTER

            TREES DOWN NEAR CRANBERRY TWP AND ADAMS TWP.

0350 PM     TSTM WND DMG     1 E WATTERS             40.76N  80.01W
07/24/2016                   BUTLER             PA   911 CALL CENTER

            TREES DOWN IN JACKSON TWP.

&&

EVENT NUMBER PBZ1601681
EVENT NUMBER PBZ1601682

WIXTROM
Local storm report, Jul 24, 4:39 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
439 PM EDT SUN JUL 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     TSTM WND DMG     1 S ROBINSON TOWNSHIP   40.45N  80.13W
07/24/2016                   ALLEGHENY          PA   EMERGENCY MNGR

            TREES AND WIRES DOWN AT MOON RUN RD AND STUEBENVILLE
            PIKE IN ROBINSON TWP.

&&

EVENT NUMBER PBZ1601683

WIXTROM
Local storm report, Jul 24, 4:53 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
453 PM EDT SUN JUL 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 PM     TSTM WND DMG     FAYETTEVILLE            40.44N  80.21W
07/24/2016                   ALLEGHENY          PA   EMERGENCY MNGR

            TREE DOWN ON RT 22/30 IN NORTH FAYETTE NEAR THE
            TONIDALE EXIT

&&

EVENT NUMBER PBZ1601684

WIXTROM

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 1:47 AM EDTHeat AdvisoryPBZAllegheny, Beaver, Fayette, Greene, Washington, Westmoreland18 hr
Jul 24, 2:47 PM EDTSevere Thunderstorm WarningPBZBeaver, Butler, Lawrence28 min
Jul 24, 2:59 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Butler46 min
Jul 24, 3:13 PM EDTSevere Thunderstorm WarningPBZBeaver47 min
Jul 24, 3:14 PM EDTSevere Thunderstorm WarningPBZBeaver, Butler, Lawrence, Mercer, Venango46 min
Jul 24, 3:42 PM EDTSevere Thunderstorm WarningPBZArmstrong, Butler, Westmoreland48 min
Jul 24, 3:49 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Washington41 min
Jul 24, 3:58 PM EDTSevere Thunderstorm WarningPBZArmstrong, Butler, Clarion32 min
Jul 24, 4:09 PM EDTAreal Flood AdvisoryPBZButler, Lawrence3 hr
Jul 24, 4:22 PM EDTSevere Thunderstorm WarningPBZArmstrong, Clarion, Indiana, Jefferson38 min
Jul 24, 4:25 PM EDTSevere Thunderstorm WarningPBZAllegheny, Armstrong, Butler, Indiana, Westmoreland50 min
Jul 24, 5:08 PM EDTSevere Thunderstorm WarningPBZIndiana, Westmoreland52 min
Jul 24, 5:33 PM EDTSevere Thunderstorm WarningPBZGreene42 min
Jul 24, 5:45 PM EDTSevere Thunderstorm WarningPBZWashington28 min
Jul 24, 6:34 PM EDTSevere Thunderstorm WarningPBZGreene41 min
Jul 24, 6:42 PM EDTTornado WarningPBZGreene18 min
Jul 24, 6:45 PM EDTSpecial Weather StatementPBZFayette45 min
Jul 24, 7:06 PM EDTFlash Flood WarningPBZFayette, Greene3 hr

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.